# SDR SWAA031111

- Difficulty date: May 19, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- Aircraft time: 57,869 hours, 57,024 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND STRINGER CRACKED (2 EA) AT STR 11R, BS 390 AND BS 500A.  REPAIRED STRINGER PER SRM.
